Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does quartiderm have side effects of scrotum itch and sticky water discharge ?

Iam 56yrs have diabetes but under control I was having itching problem on the under legs near the scrotum ,I used fourderm cream for2 weeks there was good relief the problem came again and I used quartiderm infection developed on both side of my scrotum.some watery lightly sticky leakage is coming continuously.though I am taking medicine as per dermotologist advice mysufferng continues. what to do? whom to consult? pl. help-BALU
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
it seems that you are suffering from fungal infection.
Along with local cream you go for tab.Fole 150 once in a week for 4 weeks.
if due to itching infection is there ,go for antibiotic course.
ok and bye.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor